# SDR R61A201702170133

- Difficulty date: January 25, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 34,237 hours, 21,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Frames 87-89
- Part time: 34,237 hours, 21,387 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON SHEAR PANEL.  PANEL WAS REMOVED AND REPLACED IAW SRM 51-10-03, 53-23-10, 51-42-01..
